MAUDE Adverse Event Report: STRYKER SPINE-US 7MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 7MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48954076
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hospital retained implant.
 
Event or Problem Description
It was reported that following a fall approximately 1 month post-operatively, a patient's tritanium pl cage at l4-l5 migrated from the disk space.Fusion was not achieved.Revision surgery was performed where the cage was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device and complaint history records were reviewed for this lot, no relevant manufacturing issues or similar complaints were identified.Per additional correspondence, patient fell led to the cage migration.Fusion was not achieved.Patient had a tight disc space.Everest screws were installed as a supplemental fixation system.Patient' bone quality was reported to be normal.Patient's bmi is unknown.From the tritanium pl surgical technique: early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma.Late loosening may result from trauma, infection, biological complications or mechanical problems, with the subsequent possibility of bone erosion, or pain.It is likely that the device migrated due to patient fall.Other potential causes include: inadequate initial fixation, latent infection, premature loading of the device or trauma, improper cage size, and inadequate preparation of the disc space can contribute to the event.

Brand Name
7MM X 6DEG X 9MM X 28MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12094825
Report Number3004024955-2021-00019
Device Sequence Number19685900
Product Code MAX
UDI-Device Identifier07613327117943
UDI-Public07613327117943
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48954076
Device Catalogue Number48954076
Device Lot NumberANM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown